# SDR ASOA201001429

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MODSUM DOUBLER AT LT FS 280 FLOORBEAM CORRODED.  BLENDED CORROSION DAMAGE IS GREATER THAN 10 PERCENT OUT OF LIMITS REF SRM 53-00-00.  FABRICATED NEW DOUBLER OUT OF 7075T62 .050 P/O T000004626 IAW DWG  BA670-30069, REV A.  PRIMED & APPLIED PROTECTIVE TOPCOAT TO MODSUM DOUBLER LT REF SRM 51-25-01-001-001-A01.
